# SDR CALA2025070706269

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L-1 DOOR FRAME LINER WAS FOUND INDICATOR LIGHT L00403 WITH CONTACT DAMAGED.   FOUND PER EA 5330-04213.  LIGHT WAS REPLACED ON STE 128718.
